Header

UZH-Logo

Maintenance Infos

Gaussian fluctuations of Young diagrams and structure constants of Jack characters


Dołęga, Maciej; Féray, Valentin (2016). Gaussian fluctuations of Young diagrams and structure constants of Jack characters. Duke Mathematical Journal, 165(7):1193-1282.

Abstract

In this paper, we consider a deformation of Plancherel measure linked to Jack polynomials. Our main result is the description of the first- and second-order asymptotics of the bulk of a random Young diagram under this distribution, which extends celebrated results of Vershik, Kerov, Logan, and Shepp (for the first-order asymptotics) and Kerov (for the second-order asymptotics). This gives more evidence for the connection with the Gaussian $\beta$-ensemble, already suggested by a work of Matsumoto.
Our main tool is a polynomiality result for the structure constants of some quantities that we call Jack characters, recently introduced by Lassalle. We believe that this result is also interesting in itself and we give several other applications of it.

Abstract

In this paper, we consider a deformation of Plancherel measure linked to Jack polynomials. Our main result is the description of the first- and second-order asymptotics of the bulk of a random Young diagram under this distribution, which extends celebrated results of Vershik, Kerov, Logan, and Shepp (for the first-order asymptotics) and Kerov (for the second-order asymptotics). This gives more evidence for the connection with the Gaussian $\beta$-ensemble, already suggested by a work of Matsumoto.
Our main tool is a polynomiality result for the structure constants of some quantities that we call Jack characters, recently introduced by Lassalle. We believe that this result is also interesting in itself and we give several other applications of it.

Statistics

Citations

6 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 01 Feb 2017
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:February 2016
Deposited On:01 Feb 2017 10:46
Last Modified:02 Feb 2017 09:03
Publisher:Duke University Press
ISSN:0012-7094
Publisher DOI:https://doi.org/10.1215/00127094-3449566

Download